MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SHE_2RSTCK_5.9,0,167CW_ MITEK; RIGID ENDOSCOPE SHEATH

MEDOS INTERNATIONAL SARL SHE_2RSTCK_5.9,0,167CW_ MITEK; RIGID ENDOSCOPE SHEATH
Model Number 242024
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in (b)(6) that preoperatively to an unknown surgery on (b)(6) 2021, it was observed that the size of the she_2rstck_5.9,0,167cw_ mitek sheath device was defective that the obturator did not pass through it.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwach will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that obturator(242017) does not pass the sheath (242024).Sheath size is defective.The complaint device is not being returned, therefore unavailable for a physical evaluation, however a video was provided.Upon inspection of the video, it was found that the obturator is not able to freely pass through the sheath, however it is not possible to see what is the cause of the restriction issue.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the inspection of the video, this complaint can be confirmed.Multiple factors are associated with this type of failure, the video provided does not contain enough evidence to determine why the customer experienced the failure, hands on analysis should provide the necessary evidence to provide a root cause.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: background: obturator(242017) does not pass the sheath (242024).Sheath size is defective.Did the event occur during sterile processing? unknown, did the event occur during field inspection? unknown, did the event occur during internal service activities such as calibration? unknown, patient status/ outcome / consequences no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study unknown, investigation summary: the she_2rstck_5.9,0,167cw_ mitek (part #: 242024, lot #: 1610638) was received and evaluated at us cq.Upon visual inspection and review of the drawing, there were no defects observed with the returned device.There was no trace of foreign substance that would have caused the device interaction issue.However, a video was provided in the attachment: "kakaotalk_20210913_111226643.Mp4" shows that the obturator is not able to freely pass through the sheath.Hence, the reported condition could be confirmed.No definitive root cause can be determined based on the provided information.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.

Brand Name
SHE_2RSTCK_5.9,0,167CW_ MITEK
Common Device Name
RIGID ENDOSCOPE SHEATH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12513951
Report Number1221934-2021-02773
Device Sequence Number1101434
Product Code NBH
UDI-Device Identifier10886705029006
UDI-Public10886705029006
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242024
Device Catalogue Number242024
Device Lot Number1610638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/11/2021
10/20/2021
12/07/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/12/2021
10/21/2021
12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown